# SDR CALA2025061705592

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N47533
- Make and model: Boeing 737-9
- Aircraft serial: 66120
- Aircraft time: 10,476 hours, 3,475 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAV T STRONG SEWAGE SMELL AND LEAKING INTO CABIN ROW 7 AND BACK WET.    INSPECTED LAVATORIES AND FWD GALLEY WITH NO SIGNS OF LEAKS, OR ODORS.
